A 56-year-old female asked:
how long after receiving ivig can you experience side effects like headaches nausea fatigue bodyches (flu like) symptoms?
1 doctor answer
Dr. Kristin Sokol answered
11 years experience Allergy and Immunology
3 days: A 56 year old female received IVIG, now with headaches, nausea, fatigue, and bodyaches. Usually these symptoms last no more than 3 days, but I have had patients that have had these side effects for 5 days after infusion. Try tylenol (acetaminophen) for the headaches and bodyaches. If the symptoms persist beyond that, please see your primary care physician or the physician who prescribed the IVIG.
Answered on Mar 30, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!